Welcome to the forum. I am very sorry to hear you are having bad migraines.
I have a long history of migraines and so had to have a med I could take on treatment. I opted for Imitrex because it is okay with the Peg, Riba, and Incivek. Interestingly enough, I have not had any bad migraines on treatment but I think that is because I know most of the migraine triggers and have avoided them like the plague.
Before treatment, I was taking Cafergot and a tiny dose of Tylenol # 3 when I got the migraines, which was not often these last few years. Usually, a Cafergot tab and either 1/4 or 1/2 tab of Tylenol #3 got rid of it. But you cannot take Cafergot while taking Incivek so that is why I switched to Imitrex.
I guess if I was you, I would want to be sure the headaches were, indeed, migraines. I don't know if you have a history of migraines and have been diagnosed and treated in the past. It does not sound like it because most people with migraines are taking migraine meds, not tylenol or ibuprofen. So I guess if I was you I would see a neurologist (on an urgent basis) to get a definite diagnosis and let him/her prescribe an appropriate med. (This is if you have not seen a neurologist in the past concerning migraines.) The neurologist will do tests and scans to be sure that the headaches are not being caused by something else. If you already have been seen by a neurologist and have been diagnosed with migraines, then I would suggest making an appointment with that neurologist (on an urgent basis) and asking him/her to prescribe a more migraine appropriate medication for you. There are several migraine meds and a few can be taken with the Incivek.
I know migraines are horrible and debilitating so I hope you can get in to be seen very soon and get on appropriate medications.
Hi, have you asked your doctor for help? Have you tried ice packs on your head?
I had terrible head aches and I am sorry to say there is not much you can do. Increasing water might help. I did use ibup but very sparingly.
One of the trial docs I saw told me to eat yogurt, for some reason he thought that would help. It could get better. Side effects come and go and what may be happening one week will not happen the next though you could have a new side effect. Hang in there, you are doing a great job in trying to kill the virus
My best to you
Yes i had every side ever known. You can keep taking the ibpof. If thr headaches continue tell ur doctor and he can give u something. The first couple of weeks is your body getting used to it. Incevik is the hardest part of the treatment. Hope this helps. God bless
Ibuprofen is OK as long as you take it w food. Doesn't have to be a lot, but just enough to give your stomach a little cushion. Watch the Tylenol! Over 4000 mg/day w HEALTHY livers is enough to cause liver damage. They recommend you drink half your body wt (pounds) in ounces of water. EX: If you weigh 140 lbs, you should be drinking at least 70 oz of water daily. Sadly, if you don't have a good diet (and who does during this treatment?) all that excess water can flush out electrolytes and give you a wicked headache. Damned if you do, damned if you don't. If you're drinking enough, you may want to consider adding something like Gatorade (half strength) to help w that. If the HAs continue, absolutely follow up with your doctor and if you still have concerns, a neurologist. Good luck with your treatment
I think everybody gets those headaches from he!!. The only thing I can recommend is to drink at least 1 gallon of water daily. If everything else about you is normal then you should be alright taking Tylenol, of course check with your doctor first. In fact ask your doctor for something to take on shot day. Something that may work, may be Cafergot or just plain Vicodin. Worth a try. good luck!
Long time migrainer. I took Imitrex (sumatriptan) thru-out treatment